Asymmetric unimodal maps: Some results from q-generalized bit cumulants

Creative Commons License

Tirnakli U.

PHYSICAL REVIEW E, vol.62, no.6, pp.7857-7860, 2000 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 62 Issue: 6
  • Publication Date: 2000
  • Doi Number: 10.1103/physreve.62.7857
  • Title of Journal : PHYSICAL REVIEW E
  • Page Numbers: pp.7857-7860


study, using q-generalized bit cumulants (q is the nonextensivity parameter of the recently introduced Tsallis statistics), we investigate the asymmetric unimodal maps x(t+1)= 1 - a /x(t)/(zi) (i = 1,2 correspond to x(t) >0 and x(t)<0, respectively; z(i)>1, 0+/- infinity this slope approaches unity. This behavior is very similar to the behavior of q* as a function of the inflection parameter for some z-dependent maps; namely, as z->infinity, q* approaches 1.